HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Travel time reliability-based optimization problem for CAVs dedicated lanes

Files in This Item:
3rdSubmission1.pdf1.03 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Travel time reliability-based optimization problem for CAVs dedicated lanes
Authors: Tani, Ryuichi Browse this author
Sumalee, Agachai Browse this author
Uchida, Kenetsu Browse this author →KAKEN DB
Keywords: Connected autonomous vehicles (CAVs)
travel time reliability
stochastic lane capacity
mixed traffic flow
Issue Date: 1-Aug-2022
Publisher: Taylor & Francis
Journal Title: Transportmetrica. A, Transport science
Volume: 18
Issue: 3
Start Page: 1569
End Page: 1600
Publisher DOI: 10.1080/23249935.2021.1954107
Abstract: This paper proposed an optimization problem that determines the deployment pattern of dedicated lanes to connected autonomous vehicles (CAVs) considering the stochastic traffic demand and the stochastic traffic capacity. The difference between CAVs and regular human-piloted vehicles (RHVs) is driving behavior. The driving behavior of CAVs is expected to be more standardized than that of RHVs. Therefore, we assume that when the penetration ratio of CAVs increases in the lane flow, the mean lane capacity will increase, and the lane capacity variance will decrease. The mean and the variance of lane travel time decrease when the penetration ratio increases. Following this assumption, the difference in the stochastic properties between CAVs and RHVs is considered in a traffic assignment model. The traffic assignment model is formulated as a variational inequality problem. The network design problem with equilibrium constraints was solved by a simulated annealing algorithm in a test network.
Rights: This is an Accepted Manuscript of an article published by Taylor & Francis in Transportmetrica. A, Transport science on 30 Jul 2021, available online:
Type: article (author version)
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 峪 龍一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University